# SDR CA020207002

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,120 hours
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3027301
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO (2) CT BLADES CRACKED.
